Accessibility navigation


A simple method of calculating eigenvalues and resonances in domains with infinite regular ends

Marletta, M. and Levitin, M. (2008) A simple method of calculating eigenvalues and resonances in domains with infinite regular ends. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 138 (5). pp. 1043-1065. ISSN 0308-2105

Full text not archived in this repository.

To link to this article DOI: 10.1017/S0308210506001144

Abstract/Summary

A new approach is presented for the solution of spectral problems on infinite domains with regular ends, which avoids the need to solve boundary-value problems for many trial values of the spectral parameter. We present numerical results both for eigenvalues and for resonances, comparing with results reported by Aslanyan, Parnovski and Vassiliev.

Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:18233
Publisher:University of Cambridge

Centaur Editors: Update this record

Page navigation